# SDR UPS97822645

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 561333059
- Condition: Corroded
- Location: Bs 15
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, DOUBLER UNDER C/B PANEL I/B END FS 15 RBL 15 HAS EXFOLIATED CORROSION, AFTER PARTIAL CORROSION REMOVAL ON UPS N/R 611011 TO BE OUT OF LIMITS PER SRM 53-2-0.  FABRICATED AND INSTALLED DOUBLER IAW SRM 53-01-0, AND 51-1-8.
